MathSciNet Relay Station
MathSciNet bibliographic data
MR2607111 11N05 (11Y35)
Cheng, Yuan-You Fu-Rui Explicit estimate on primes between consecutive cubes. Rocky Mountain J. Math. 40 (2010), no. 1, 117–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement